MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 CONTROL PANEL MRP 150/85; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 CONTROL PANEL MRP 150/85; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 28-95-80
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Livanova (b)(4) manufactures the s5 control panel mrp.The incident occurred in (b)(6).A livanova field service representative was dispatched to the facility to investigate.The service representative was able to confirm the reported issue and traced the failure to a defective hkr board.The technician replaced the board to resolve the reported issue.Subsequent functional verification testing was completed without further issues and the unit was returned to service.The defective board was requested for further evaluation.A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova (b)(4) received a report that a s5 control panel control panel mrp got black during procedure.The customer was not able to control the pump head due to this issue.There was no report of patient injury.
 
Additional Manufacturer Narrative
The replaced hkr board was returned to livanova (b)(4) for further investigation.Evaluation of the returned device was able to reproduce the reported failure.Non-conforming soldering joints were identified to be the root cause of the issue.This is a known issue and a corrective action has been initiated.
 
Event or Problem Description
See initial report.

Brand Name
S5 CONTROL PANEL MRP 150/85
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstr. 25
munich 80939
GM  80939
MDR Report Key7074192
Report Number9611109-2017-00944
Device Sequence Number1132423
Product Code DWB
UDI-Device Identifier04033817900818
UDI-Public010403381790081811161011
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number28-95-80
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/07/2017
Supplement Date Received by Manufacturer06/28/2018
Initial Report FDA Received Date12/01/2017
Supplement Report FDA Received Date07/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1